On the inseparable degrees of the Gauss map and the projection of the conormal variety to the dual of higher order for space curves

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)529-532
Number of pages4
JournalMathematische Annalen
Volume292
Issue number1
DOIs
Publication statusPublished - 1992 Mar
Externally publishedYes

Fingerprint

Gauss Map
Space Curve
Projection
Higher Order

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{d24eaef48a3c4ea683ccc6d0bf8d03ab,
title = "On the inseparable degrees of the Gauss map and the projection of the conormal variety to the dual of higher order for space curves",
author = "Hajime Kaji",
year = "1992",
month = "3",
doi = "10.1007/BF01444633",
language = "English",
volume = "292",
pages = "529--532",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the inseparable degrees of the Gauss map and the projection of the conormal variety to the dual of higher order for space curves

AU - Kaji, Hajime

PY - 1992/3

Y1 - 1992/3

UR - http://www.scopus.com/inward/record.url?scp=0001066620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001066620&partnerID=8YFLogxK

U2 - 10.1007/BF01444633

DO - 10.1007/BF01444633

M3 - Article

AN - SCOPUS:0001066620

VL - 292

SP - 529

EP - 532

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -